# SDR PLGA000210

- Difficulty date: February 10, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 2720 · Rudder Control System
- Part: Stop
- Condition: Missing
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4759 - ON LANDING ROLL, THE CREW NOTED RUDDER TRAVEL RESTRICTED IN BOTH DIRECTIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND BOTH RUDDER STOPS MISSING WITH ONE PLATE FROM A STOP ASSEMBLY STILL IN AREA.  AFTER THE INSPECTION MAINTEANCE REPLACED BOTH LEFT AND RIGHT RUDDER STOP ASSEMBLIES.  PERFORMED ALL REQUIRED CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  THE OPERATOR HAS PREVIOUSLY PERFORMED A VISUAL INSPECTION ON ALL ITS AIRCRAFT.  AS A RESULT OF THIS EVENT, THEY HAVE ADDED A RECURRENT VISUAL INSPECTION OF THE AREA TO EACH 10 DAY INSPECTION AND MORE DETAILED INSPECTION EVERY 400 HOURS.  (M)
